# SDR IXXA0200070S

- Difficulty date: May 30, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 902, LONGERONS 14,17 AND 18 RIGHT. REPAIR ACCOMPLISHED CORROSION REMOVAL AND DETERMINED TO BE WITH LIMITATION IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEINGS FAX TIN-MIA-02-00012H.
